# SDR CALA2015042093593

- Difficulty date: April 15, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 97,463 hours, 11,605 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING 2 FWD EXTERIOR EEL INOPERATIVE.  REPLACE POWER SUPPLY BATTERY & PICO FUSE ON LT EXTERIOR EEL 2 FWD.  CHECKED GOOD IAW AMM 33-51-03.
